JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIRS006025

Page Number

174-180

Share This Article


Title

STUDY ON APPROXIMATE SOLUTIONS OF FRACTIONAL ORDER BIOLOGICAL POPULATION MODEL

ISSN

2349-5162

Cite This Article

"STUDY ON APPROXIMATE SOLUTIONS OF FRACTIONAL ORDER BIOLOGICAL POPULATION MODEL", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.174-180, December-2018, Available :http://www.jetir.org/papers/JETIRS006025.pdf

Abstract

This manuscript is broadly concerned to the study of a mathematical model of biology. It encourages us to understand the dynamical procedure of population changes in biological population model and provides significant predictions. We study numerical solution of a degenerate parabolic equation of fractional order arising in the spatial diffusion of biological populations. Fractional complex transform with iterative method is used to obtain approximate solutions. The specified idea is very effective, reliable and pragmatic for fractional PDEs and could be prolonged to further physical happenings. The obtained results are illustrated in 3D graphics with the help of Mathematica

Key Words

Biological population equation; Caputo Fractional operator; Fractional Complex Transform; Iterative method.

Cite This Article

"STUDY ON APPROXIMATE SOLUTIONS OF FRACTIONAL ORDER BIOLOGICAL POPULATION MODEL", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp174-180, December-2018, Available at : http://www.jetir.org/papers/JETIRS006025.pdf

Publication Details

Published Paper ID: JETIRS006025
Registration ID: 194635
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 174-180
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"STUDY ON APPROXIMATE SOLUTIONS OF FRACTIONAL ORDER BIOLOGICAL POPULATION MODEL", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp174-180, December-2018, Available at : http://www.jetir.org/papers/JETIRS006025.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001389

Print This Page